MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALTERRA MAXX UNIVERSAL BED

Medline Industries, LP MEDLINE; ALTERRA MAXX UNIVERSAL BED
Catalog Number FCEALTMAXX
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 4 malfunction events that occurred between october 1 and december 31, 2025.The account reported that beds (fcealtmaxx) exhibited detached head deck metal frames.Customer-provided photographs showed fractured actuator brackets, fractured welds, and a fractured head actuator on the affected beds.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
"this vmsr submission is part of a retrospective data remediation review.The included events represent 4 malfunction events that medline became aware of during october 1, 2025 through december 31, 2025.Associated serial numbers (b)(6) , and (b)(6).4 fcealtmaxx beds were evaluated following reports that the head deck metal frames had detached.Evaluation was conducted using customer-provided photographs because no physical samples were returned.Review of the photographs confirmed fractured actuator piston brackets on multiple beds.Additional photographs showed fractured welds on the opposite-side bracket assemblies.One bed also exhibited a fractured head actuator.The products appeared to be in used condition, with rust and dirt visible on the actuator components in the photographs.Based on the investigation, the reported issue was confirmed.The investigation determined that fractured welds, fractured actuator brackets, and a fractured head actuator were present; however, a specific root cause could not be established based on the available evidence.Review of the last three sop-00032 trend reports did not identify any trends for the specified material number and associated defect type.Review of product change history did not identify any product changes that could have contributed to the reported condition.Quality control inspection records confirmed that serial numbers (b)(6).Replacement head deck assemblies and a replacement head actuator were issued to the customer under order 1113672450.0 devices were returned for evaluation; evaluation was performed using customer-provided photographs.The devices were not labeled for single use.No devices were identified as reprocessed or reused.No patient or user injuries were reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.".

Brand Name
MEDLINE
Common Device Name
ALTERRA MAXX UNIVERSAL BED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50945740
Report Number1417592-2026-54131
Device Sequence Number10348678
Product Code OSI
UDI-Device Identifier10888277651838
UDI-Public10888277651838
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCEALTMAXX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown